Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bighouse1

Am I the weirdest person on accutane?

Recommended Posts

I started tane Feb 1 40mg per day.

Acne Status - Improved but nothing great, NO initial outbreak, and only little dryness on my chin, lips, nose and eyebrow area! Otherwise not oily skin but perfect the way it gotta be. I thought I would be super dry, chapped lips etc.

Side effects - One that I think is not good but don't want to tell the derm. I have this feeling I got something sticky stuck in my throat and have repetitive swallowing and throat clearing caz of it but funny I have no difficulty or trouble swallowing food. Now for a few days I feel like my throat is a little numb and have a small rash and a few hives on my hands, but I think they are slowly fading. What should I do about this? I don't want to stop tane! I pray to god I can get through this fine.

Share this post


Link to post
Share on other sites

Are you taking your Accutane with food? If you don't, the pills can get stuck in your throat, irritating your esophogus.

A rash on your hands is a pretty common side effect. It'll stop once you finish your course.

Share this post


Link to post
Share on other sites

Are you taking your Accutane with food? If you don't, the pills can get stuck in your throat, irritating your esophogus.

A rash on your hands is a pretty common side effect. It'll stop once you finish your course.

I take the pill with 2 glasses of water and afterwards eat a big meal! It's virtually impossible for it to get stuck that way unless I got some narrawed esophagus and in that case I would have big difficulties swallowing any food which I do great and that also temporarily relieves me from my symptoms.

As for the rash, it actually ain't a rash, it's a few hives on my hands that been there already for over weeks. One came and the other few a few days later. You just can't expect what happens on this medicine but thankfully it exists to get rid of this f****** disease we are plagued with.

No you aren't the wierdest. There was someone here who started shitting oil after taking accutane.

LMAO WTF???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×